Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 444, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 13, 2011, 3:38 PM CDT for 5 counties in Mississippi. It was in force for 52 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2011, 3:38 PM CDT (20:38 UTC)
- Expired
- Jun 13, 2011, 4:30 PM CDT
- In force
- 52 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Carroll County, MS, Choctaw County, MS, Grenada County, MS, Montgomery County, MS, Webster County, MS
The radar
The Columbus AFB radar (KGWX), 109 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 4:10 PM CDT | TSTM WND DMG | 2 Sw Holcomb, MS | A LARGE TREE WAS DOWNED ACROSS DUNCAN RD NEAR HOLCOMB. |
| Jun 13, 4:10 PM CDT | TSTM WND DMG | Grenada, MS | NUMEROUS TREES DOWNED IN THE GRENADA AREA |
| Jun 13, 4:15 PM CDT | TSTM WND DMG | 5 E Duck Hill, MS | SEVERAL TREES DOWN...SOME BLOCKING ROADWAYS INCLUDING HIGHWAY 404. |
| Jun 13, 4:30 PM CDT | TSTM WND DMG | Eupora, MS | SEVERAL TREES AND POWER LINES DOWNED COUNTYWIDE...CANOPIES BLOWN OFF OF BUSINESSES IN THE CITY OF EUPORA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 2:45 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 8.6 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2335 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 1103 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 6.5
The text
As transmitted, in the capitals the NWS used until 2016.
618
WUUS54 KJAN 132038
SVRJAN
MSC015-019-043-097-155-132130-
/O.NEW.KJAN.SV.W.0444.110613T2038Z-110613T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
338 PM CDT MON JUN 13 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CHOCTAW COUNTY IN CENTRAL MISSISSIPPI...
NORTHERN CARROLL COUNTY IN NORTH CENTRAL MISSISSIPPI...
GRENADA COUNTY IN NORTH CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF GRENADA...
NORTHERN MONTGOMERY COUNTY IN NORTH CENTRAL MISSISSIPPI...
WEBSTER COUNTY IN NORTH CENTRAL MISSISSIPPI...
* UNTIL 430 PM CDT
* AT 338 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 21 MILES NORTHWEST OF HOLCOMB
TO 15 MILES NORTHEAST OF GORE SPRINGS MOVING SOUTHEAST AT 55 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BEW
SPRINGS...MISTERTON...LEFLORE...AVALON...EMBRY...BELLEFONTAINE...
CLARKSON...ELLIOTT...CUMBERLAND...TEOC...SWEATMAN...DUCK HILL...
JEFFERSON...MALMAISON...MABEN...MATHISTON...EUPORA...NORTH
CARROLLTON...LODI AND SHERWOOD
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND
MISSISSIPPI.
&&
LAT...LON 3387 8951 3373 8949 3375 8903 3360 8902
3357 8904 3357 8908 3348 8909 3351 9004
3380 9014 3383 8994 3390 8992
TIME...MOT...LOC 2038Z 316DEG 46KT 3395 9024 3388 8940
$$
MME1 follow-up statement
037
WWUS54 KJAN 132057
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
357 PM CDT MON JUN 13 2011
MSC015-019-043-097-155-132130-
/O.CON.KJAN.SV.W.0444.000000T0000Z-110613T2130Z/
GRENADA MS-WEBSTER MS-CARROLL MS-MONTGOMERY MS-CHOCTAW MS-
357 PM CDT MON JUN 13 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHEASTERN CHOCTAW...NORTHERN MONTGOMERY...NORTHERN CARROLL...
WEBSTER AND GRENADA COUNTIES...
AT 357 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTH OF HOLCOMB TO 15
MILES NORTH OF BELLEFONTAINE MOVING SOUTHEAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BEW
SPRINGS...GRENADA...GORE SPRINGS...LEFLORE...MISTERTON...MANTEE...
AVALON...ELLIOTT...EMBRY...CLARKSON...SWEATMAN...WALTHALL...DUCK
HILL...CUMBERLAND...TEOC...JEFFERSON...SHERWOOD...LODI...MALMAISON...
NORTH CARROLLTON...MATHISTON...MABEN AND EUPORA
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND
MISSISSIPPI.
&&
LAT...LON 3387 8951 3373 8949 3375 8903 3360 8902
3357 8904 3357 8908 3348 8909 3351 9004
3380 9014 3383 8994 3390 8992
TIME...MOT...LOC 2057Z 337DEG 30KT 3389 9001 3385 8928
$$
MMEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 3:12 PM CDT, 26 minutes earlier.
Area forecast discussion, Jun 13, 3:12 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 312 PM CDT MON JUN 13 2011 .UPDATE...DID A QUICK UPDATE TO ADD SEVERE THUNDERSTORM WATCH 473 UNTIL 9PM/02Z FOR JUST ABOUT THE ENTIRE CWA. MCS ABOUT TO MOVE INTO THE NORTHERN PARTS OF THE CWA. THIS SYSTEM HAS HAD A HISTORY OF DAMAGING WINDS WITH A REPORTED 75MPH WIND GUST AT MEMPHIS EARLIER. COMPLEX IS PROGGED TO MOVE INTO THE JACKSON METRO AROUND 6PM/23Z. /28/ && .PREV DISCUSSION... /ISSUED 1223 PM CDT MON JUN 13 2011/ UPDATE...DID A QUICK UPDATE TO INCREASE POPS FURTHER IN THE EAST. LOOKS LIKE THE MCS UPSTREAM IS LIKELY TO HOLD TOGETHER AS IT BARRELS SOUTH/SOUTHEAST AROUND THE RIDGE. SLIGHT RISK HAS NOW BEEN EXTENDED ALL THE WAY TO THE MS COAST WITH THE PRIMARY CONCERN BEING WIND AND HAIL. EXPECT THE BOUNDARY LAYER TO BE SUFFICIENTLY DESTABILIZED WITH TEMPS EXPECTED TO BE IN THE MID TO UPPER 90S AND DEWPOINTS IN THE UPPER 60S AND LOWER 70S ACROSS THE AREA. INCREASED POPS TO NUMEROUS CATEGORY IN THE GOLDEN TRIANGLE AREA AND TAPERED LESS THE FURTHER SOUTH AND ESPECIALLY WEST YOU GO. AGAIN FEEL THE WEST IS THE LEAST LIKELY TO SEE SIGNIFICANT CONVECTION GIVEN INFLUENCE OF THE RIDGE. UPDATED PRODUCTS OUT. /28/ PREV DISCUSSION... /ISSUED 1059 AM CDT MON JUN 13 2011/ UPDATE...INTERESTING FORECAST FOR TODAY AS NORTHERN PORTIONS OF THE CWA HAVE BEEN INCLUDED IN THE SPC DAY 1 SLIGHT RISK. THIS COMES AS AN MCS ONGOING ACROSS MISSOURI AND INTO NORTHERN ARKANSAS LOOKS TO SLIDE DOWN THE EASTERN PERIPHERY OF THE BUILDING SUBTROPICAL RIDGE. IN FACT PORTIONS OF NORTH MISSISSIPPI...JUST TO THE NORTH OF MY CWA...HAVE BEEN INCLUDED IN A SVR THUNDERSTORM WATCH. IT IS A BIT UNCLEAR AS TO IF THIS MCS WILL STAY TOGETHER OR BE DISSIPATING BY THE TIME IT REACHES THE CWA. MUCH OF THE MODEL GUIDANCE AS WELL AS LOCAL AND NATIONAL HI-RES WRF SHOW THAT THE MCS SHOULD BE MOSTLY DISSIPATING BUT OUTFLOWS FROM THIS WILL LIKELY INTERACT WITH THE MOIST AND UNSTABLE AIRMASS OVER THE REGION TO BRING SCATTERED STORMS TO THE EASTERN PORTION OF THE CWA(AND THIS IS WELL INDICATED BY LOCAL WRF RUNS). GIVEN GOOD LAPSE RATES AND DECENT DCAPE...BETTER WIND SHEAR THAN PREVIOUS DAYS AND ABUNDANT MOISTURE...THERE WILL BE THE POTENTIAL FOR STRONG TO SVR STORMS WITH THIS COMPLEX OR STORMS GENERATED FROM THE OUTFLOW. THE MAIN CONCERNS WITH THIS WOULD BE FROM HAIL AND WIND....THOUGH WITH POTENTIAL SLOW MOVEMENT OF STORMS THERE COULD ALSO BE LOCALLY HEAVY RAINFALL. FURTHER TO THE WEST...THE 590DM RIDGE WILL BE STRONGEST GENERALLY ALONG AND WEST OF THE MISSISSIPPI RIVER. THIS AREA WILL LIKELY NOT SEE AS MUCH CONVECTION BUT THERE STILL COULD BE AN ISOLATED STORM. KEPT POPS AROUND 10% HERE WHILE UPPING THE EAST TO AROUND 30%. LOOKS LIKE STORMS COULD BEGIN AS EARLY AS 18Z BUT OTHER MODELS WAIT UNTIL CLOSER TO 20Z AND LAST THROUGH 02Z. OTHER WEATHER ELEMENTS...TEMPERATURES TODAY WILL BE WARM AGAIN WITH THE BUILDING HEIGHTS AND WARMER LOW LEVEL TEMPS. HIGHS COULD BE TRICKY TODAY DEPENDING ON HOW QUICKLY CONVECTION DEVELOPS. WITH READINGS THIS MORNING RUNNING IN THE MID TO UPPER 80S...HIGHS IN THE MID TO UPPER 90S SEEM LIKELY. ANY EARLY CLOUD COVER OR CONVECTION COULD CERTAINLY HAMPER THESE HIGHS. MADE SOME ADJUSTMENTS TO CLOUD COVER AND HOURLY GRIDS BUT OTHERWISE UPDATED PRODUCTS ON THE WAY OUT. /28/ && .AVIATION... GWO AND MEI REPORTED MVFR CONDITIONS EARLY THIS MORNING BUT THE FOG HAS DISSIPATED...ALTHOUGH SOME HAZE WAS HANGING AROUND GWO AT 14Z. VFR CONDITIONS WILL PREVAIL THROUGH THIS EVENING AT MOST LOCATIONS BUT A COMPLEX OF THUNDERSTORMS ORGANIZING OVER THE MID MISSISSIPPI VALLEY THIS MORNING MAY COME DOWN INTO THE NORTHERN PORTIONS OF OUR AREA THIS AFTERNOON AND INTO THE EVENING BEFORE DISSIPATING. ELSE...ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN BY MID AFTERNOON MAINLY ALONG AND EAST OF I-55 AND CONTINUE INTO THIS EVENING. MVFR CONDITIONS DUE TO PATCHY GROUND FOG DEVELOPMENT WILL MAKE A RETURN AGAIN TUESDAY MORNING...ESPECIALLY IN THE NORTH WHERE HEAVY RAINS FALL WITH THE POSSIBLE MCS. /22/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 71 97 72 94 / 29 18 17 28 MERIDIAN 69 97 69 97 / 32 18 24 28 VICKSBURG 69 97 70 93 / 16 11 11 26 HATTIESBURG 72 98 71 95 / 33 18 19 11 NATCHEZ 71 96 70 92 / 16 11 12 11 GREENVILLE 73 97 73 95 / 24 12 11 29 GREENWOOD 70 97 71 95 / 32 16 18 28 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Jun 13, 12:05 PM CDT, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1205 PM CDT MON JUN 13 2011 MSZ018-019-025>052-054>058-062>066-072>074-141715- BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY- LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA- WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA- KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-COPIAH-SIMPSON- SMITH-JASPER-CLARKE-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 1205 PM CDT MON JUN 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND TUESDAY SCATTERED SEVERE THUNDERSTORMS CAPABLE OF DAMAGING WINDS OF 60 MPH AND QUARTER SIZED HAIL WILL BE POSSIBLE THIS AFTERNOON AND EARLY EVENING ESPECIALLY EAST OF THE MISSISSIPPI RIVER. IN ADDITION TO THE THUNDERSTORMS DEVELOPING DUE TO PEAK HEATING...A COMPLEX OF THUNDERSTORMS ORGANIZING OVER THE MID MISSISSIPPI RIVER VALLEY WILL LIKELY DROP INTO THE AREA FROM THE NORTH LATE THIS AFTERNOON AND SPREAD INTO SOUTH MISSISSIPPI BEFORE DISSIPATING. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS HAS BEEN REQUESTED FOR THIS AFTERNOON AND EVENING. ARZ074-075-LAZ007>009-015-016-023>026-MSZ053-059>061-141715- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-CLAIBORNE- JEFFERSON-ADAMS-FRANKLIN MS- 1205 PM CDT MON JUN 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND TUESDAY ISOLATED STRONG TO SEVERE THUNDERSTORMS CAPABLE OF WIND GUSTS TO 60 MPH AND QUARTER SIZED HAIL WILL BE POSSIBLE THIS AFTERNOON AND EARLY EVENING. A COMPLEX OF THUNDERSTORMS WILL DROP INTO MISSISSIPPI BY LATE AFTERNOON AND CONTINUE MOVING SOUTH. SOME OF THE ACTIVITY MAY SPREAD INTO THE OUTLOOK AREA BEFORE DIMINISHING THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL LIKELY BE REQUESTED THIS AFTERNOON AND EVENING. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 22
In the hours before
Local storm report, Jun 13, 11:43 AM CDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1143 AM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND DMG 4 E GLUCKSTADT 32.52N 90.04W
06/12/2011 MADISON MS TRAINED SPOTTER
A UTILITY POLE WAS SNAPPED ALONG OLD CANTON RD IN THE
DEERFIELD AREA. PEA SIZED HAIL ALSO OCCURRED DURING THE
STORM.
&&
DLSpecial weather statement, Jun 13, 3:10 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
310 PM CDT MON JUN 13 2011
MSZ033-038-132110-
OKTIBBEHA MS-WINSTON MS-
310 PM CDT MON JUN 13 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED OVER CRAIG SPRINGS AT 310 PM
CDT...MOVING SOUTHEAST AT 20 MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN NORTHEASTERN WINSTON AND SOUTHWESTERN OKTIBBEHA COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3329 8881 3322 8881 3310 8881 3304 8897
3337 8909 3345 8889 3329 8878
TIME...MOT...LOC 2010Z 336DEG 7KT 3333 8894
OLBSpecial weather statement, Jun 13, 3:10 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
310 PM CDT MON JUN 13 2011
MSZ018-019-025>030-032-033-132040-
BOLIVAR MS-SUNFLOWER MS-GRENADA MS-LEFLORE MS-CLAY MS-WEBSTER MS-
CARROLL MS-MONTGOMERY MS-OKTIBBEHA MS-CHOCTAW MS-
310 PM CDT MON JUN 13 2011
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 20 MILES NORTH OF DEESON
TO 22 MILES NORTH OF EMBRY AT 310 PM CDT...MOVING SOUTHEAST AT 60
MPH.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTHERN CHOCTAW...OKTIBBEHA...MONTGOMERY...NORTHERN
CARROLL...WEBSTER...CLAY...NORTHERN LEFLORE...GRENADA...NORTHERN
SUNFLOWER AND BOLIVAR COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3382 9044 3378 9016 3370 9028 3390 8992
3387 8951 3373 8949 3382 8872 3330 8869
3358 9117 3372 9120 3367 9111 3367 9107
3400 9110 3409 9088 3413 9094 3413 9067
TIME...MOT...LOC 2010Z 309DEG 62KT 3430 9091 3397 8931
MMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:44 PM CDT | Special Weather Statement | JAN | Lauderdale | 31 min |
| Jun 13, 3:10 PM CDT | Special Weather Statement | JAN | Oktibbeha | 60 min |
| Jun 13, 3:18 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee, Oktibbeha, Winston | 42 min |
| Jun 13, 3:50 PM CDT | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 70 min |
| Jun 13, 3:58 PM CDT | Flash Flood Warning | JAN | Oktibbeha | 2 hr |
| Jun 13, 4:00 PM CDT | Severe Thunderstorm Warning | JAN | Oktibbeha, Winston | 60 min |
| Jun 13, 4:23 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Choctaw, Holmes, Montgomery, Webster | 52 min |
| Jun 13, 4:30 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Humphreys, Leflore, Sunflower | 45 min |
| Jun 13, 4:38 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 82 min |
| Jun 13, 4:44 PM CDT | Special Weather Statement | JAN | Kemper | 41 min |
| Jun 13, 4:46 PM CDT | Severe Thunderstorm Warning | JAN | Oktibbeha | 59 min |
| Jun 13, 4:55 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lowndes, Neshoba, Noxubee, Oktibbeha, Winston | 65 min |
| Jun 13, 5:02 PM CDT | Special Weather Statement | JAN | Attala, Holmes, Humphreys, Leake, Madison, Sharkey and 1 more | 58 min |
| Jun 13, 5:29 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Leake, Madison, Neshoba, Newton, Rankin and 2 more | 61 min |
| Jun 13, 5:42 PM CDT | Special Weather Statement | JAN | Issaquena, Sharkey, Warren | 58 min |
| Jun 13, 5:55 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale, Neshoba | 65 min |
| Jun 13, 6:09 PM CDT | Special Weather Statement | JAN | Lamar | 26 min |
| Jun 13, 6:20 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Newton, Scott, Smith | 40 min |
| Jun 13, 6:21 PM CDT | Severe Thunderstorm Warning | JAN | Lamar | 45 min |
| Jun 13, 6:25 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin, Simpson | 50 min |
| Jun 13, 6:35 PM CDT | Special Weather Statement | JAN | Claiborne, Warren | 30 min |
| Jun 13, 6:57 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Covington, Jasper, Jones, Smith | 48 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.